# SDR SWAA2025041122658

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 12,529 hours, 6,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTS; FWD ENTRY DOOR SLIDE GIRT BAR DIFFICULT TO ARM.<[01] PERFORMED GIRT BAR TEST PER M/M 25-66-02; NO FAULTS NOTED.
